# SDR MASA20211105533

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: SH690376033
- Part serial: NA
- Condition: Corroded
- Location: Pot Water Svc Ss
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR THE POTABLE WATER SERVICING SURROUND STRUCTURE OF THE CENTER FUSELAGE WAS FOUND TO HAVE CORROSION DAMAGE AT 33 LOCATIONS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-51-23-001-002-A01, FIGURE 53-51-23-991-803, ITEM 3A, EA 48-2021-049. DEECT LOCATION: POTABLE WATER SERVICING SUR STRUCTURE
